# SDR RAIA201404290001

- Difficulty date: April 29, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 32,653 hours, 29,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rivet
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIVETS HAVE CORROSION ON LOWER FUSELAGE BY FRAME 33.  MAINTENANCE REPLACED TWO RIVETS.
